MathSciNet Relay Station
MathSciNet bibliographic data
MR1910975 42B30 (46E15 47B38)
Ding, Yong; Lu, Shan Zhen; Zhang, Pu Continuity of higher order commutators on certain Hardy spaces. Acta Math. Sin. (Engl. Ser.) 18 (2002), no. 2, 391–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement